# SDR USAAD00165

- Difficulty date: October 14, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N935VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48115
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - THE EMERGENCY LIGHT CHARGING CIRCUIT BREAKER POPPED WITH THE EMERGENCY LIGHT SWITCH OFF.  MAINTENANCE REPLACED THE AFT EMERGENCY LIGHT BATTERY CHARGER AND BATTERY.  (M)
